# SDR AALA201909189018

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 21,552 hours, 8,577 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Part number: D0003014800000
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHL ON ACCOUNT OF NUMBER TWO ENGINE BLEED AND PACK FAILED. AN EMERGENCY WAS DECLARED. MAINTENANCE REPLACED SENSE LINE BETWEEN BLEED PRESSURE REGULATOR VALVE AND PYLON INTERFACE IAW AMM TASK 36-11-49. ENGINE 2 BLEED SYSTEM CHECKS NORMAL IAW AMM 36-11-00-710-003A.
